Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 70, No. 1 (January, 2018)
S.Garti; Y.Hayut Magidor cardinals 1−23
M.Brozos-Vázquez; E.García-Río; P.Gilkey Homogeneous affine surfaces: affine Killing vector fields and gradient Ricci solitons 25−70
B.F.Sehba On two-weight norm estimates for multilinear fractional maximal function 71−94
K.L.Baker; A.H.Moore Montesinos knots, Hopf plumbings, and L-space surgeries 95−110
N.Honda; K. Umeta Laplace hyperfunctions in several variables 111−139
E.N.Nikolidakis A Hardy inequality and applications to reverse Hölder inequalities for weights on R 141−152
M.Bolkart; Y.Giga; T.Suzuki Analyticity of the Stokes semigroup in BMO-type spaces 153−177
Y.Komori; H.Tsumura On Arakawa-Kaneko zeta-functions associated with GL2(C) and their functional relations 179−213
B.Guerville-Ballé Multiplicativity of the I-invariant and topology of glued arrangements 215−227
Y.-P.Lee; F.Qu A product formula for log Gromov-Witten invariants 229−242
K.Tsuda Time periodic problem for the compressible Navier-Stokes equation on R2 with antisymmetry 243−281
S.Liu Fermionic formula for double Kostka polynomials 283−324
H.Nakashima Basic relative invariants of homogeneous cones and their Laplace transforms 325−344
D.A.Gomes; H.Mitake; H.V.Tran The selection problem for discounted Hamilton-Jacobi equations: some non-convex cases 345−364
S.Goto; L.T.Nhan On the sequential polynomial type of modules 365−385
K.Inaba; M.Kawashima; M.Oka Topology of mixed hypersurfaces of cyclic type 387−402
Q.Guan; Z.Li A characterization of regular points by Ohsawa-Takegoshi extension theorem 403−408
L.Ornea; M.Verbitsky; V.Vuletescu Weighted Bott-Chern and Dolbeault cohomology for LCK-manifolds with potential 409−422

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.